Scholarly Research Excellence
@article{(International Science Index):http://waset.org/publications/17076,
  title    = {The Symmetric Solutions for Three-Point Singular Boundary Value Problems of Differential Equation},
  author    = {Li Xiguang},
  country   = {},
  institution={},
  abstract  = {In this paper, by constructing a special operator and using fixed point index theorem of cone, we get the sufficient conditions for symmetric positive solution of a class of nonlinear singular boundary value problems with p-Laplace operator, which improved and generalized the result of related paper.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {5},
  year      = {2013},
  pages     = {767 - 771},
  ee        = {http://waset.org/publications/17076},
  url       = {http://waset.org/Publications?p=77},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 77, 2013},
}